# SDR 9606449605

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND 3, .0625 INCH CRACKS IN THE FUSELAGE SKIN FORWARD OF THE APB SPLICE AT FS 996 BETWEEN LONGERONS 4L TO 5L.  REPAIRED SKIN (P/N 5911422) PER EA 99-103149.
